Steroid induced cataract surgery

We present an interventional case report of a 76-year-old man who developed bilateral angle-closure glaucoma with extensive choroidal detachment following administration of oral acetazolamide immediately after routine cataract extraction and intraocular lens implantation. Rapid clinical improvement occurred after acetazolamide was stopped and high-dose intravenous steroid therapy was given. Although extremely rare, this adverse effect should be considered in patients who develop acute bilateral angle-closure glaucoma and choroidal effusion after cataract surgery.

Q: I was diagnosed as having a premature development of a cataract in my left eye. The symptoms were discomfort on a sunny day and a feeling that there was something in my eye. No pain, just something there. The ophthalmologist gave me a thorough exam and the diagnosis stated above. He said my right eye had the beginning of one, but it has not been noticed. Besides surgery, are there glasses I could wear or drops that would make it clearer? I also see halos around lights when driving at night. This has been causing me anxiety and of course a fear that it will progress quickly. What course of treatment should I take? The symptoms have been noticeable for about four weeks. — .

Steroid induced cataract surgery

steroid induced cataract surgery

Media:

steroid induced cataract surgerysteroid induced cataract surgerysteroid induced cataract surgerysteroid induced cataract surgerysteroid induced cataract surgery